MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIM-CATH DIALYSIS CATHETER KIT 12F X 20CM (STRAIGHT) (SHORT-TERM); CATHETER, HEMODIALYSIS, NON-IMPLANTED

C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIM-CATH DIALYSIS CATHETER KIT 12F X 20CM (STRAIGHT) (SHORT-TERM); CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported that a large number of bubbles appeared when using the dialysis catheter.Confirm that the position is correct.When unplugging, a large number of bubbles appeared when pumping water.There was a problem with the reverse flow of the catheter.There was a problem with the catheter.No other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged catheter is inconclusive due to the state of the returned sample.Three photographs of a niagara slimcath were returned for evaluation.An initial visual observation of one of the photographs showed what appeared to be a niagara slimcath in a plastic bag.Use residues were observed on the sample in the returned photograph.No damage or details of the device in the returned photograph.Inspection of the returned photographs was insufficient to identify the alleged issue or a root cause of the reported issue.Therefore, this complaint is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of air infiltration was not confirmed because the problem could not be reproduced.The product returned for evaluation was a 20cm dual lumen niagara slimcath catheter.Use residue was observed on the sample.An attempt to flush the catheter with water using a 12ml syringe revealed the catheter was patent to infusion and aspiration with no observed leaks.Microscopic inspection of the catheter did not reveal any damage or deficiencies.The complaint of air infiltration was not reproduced during evaluation of the sample.However, clinical conditions that cannot be reproduced may have contributed.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description

Brand Name
NIAGARA SLIM-CATH DIALYSIS CATHETER KIT 12F X 20CM (STRAIGHT) (SHORT-TERM)
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19805904
Report Number3006260740-2024-03930
Device Sequence Number18023687
Product Code MPB
UDI-Device Identifier00801741045363
UDI-Public(01)00801741045363(17)250430(10)REGW1880
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K010778
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2025
Device Model NumberN/A
Device Catalogue Number5553200
Device Lot NumberREGW1880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by Manufacturer07/29/2024
10/14/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date08/01/2024
11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown